Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 10-12 (2000), 1445-1458.
On solvability of solutions of degenerate nonlinear equations on manifolds
In this paper we consider the existence, uniqueness and asymptotic behaviour of the solutions of nonlinear degenerate equations on manifolds. The existence is proved by making use of the Galerkin method and the uniform decay is obtained considering the perturbed energy method.
Differential Integral Equations, Volume 13, Number 10-12 (2000), 1445-1458.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cavalcanti, M. M.; Domingos Cavalcanti, V. N. On solvability of solutions of degenerate nonlinear equations on manifolds. Differential Integral Equations 13 (2000), no. 10-12, 1445--1458. https://projecteuclid.org/euclid.die/1356061134